# SDR DXTA2023092996840

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N423QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500468
- Aircraft time: 4,765 hours, 3,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005879006117
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH SWITCH IN ARMED POSITION, ALL EMERGENCY LIGHTS WERE ON.   PERFORMED AMM 24-41-00-860-801-A/200, AND PER AMM REPLACE BATTERIES. REMOVED FORWARD AND AFT EMERGENCY BATTERIES AND REPLACED WITH SERVICABLE UNITS AND CHARGED IAW AMM 33-51-01.
